Jump to content

Photo
- - - - -

Almost All Over D Body.:help!


4 replies to this topic

#1 esther diuk sydney

esther diuk sydney

    New Member

  • New Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 26-June 13

Posted 26 June 2013 - 10:17 AM

It started wen I was 12,nd now its almost all over my body. Face,neck,back,thighs,and now I can see it on my butts. Don"t know where to start from......I NEED HELP!!!

#2 ProudTerp

ProudTerp

    New Member

  • Members
  • Posts & Likes
    Posts: 19
    Likes: 2
About Me
  • Gender:Male
  • Location:Washington DC Area
  • Interests:Good Food, Basketball, Humor, Movies, and Accutane.
  • Joined: 21-May 13

Posted 26 June 2013 - 12:43 PM

Esther,

 

Sorry to hear about your breakouts.  When acne covers your body like that, you probably need oral medication.  Go to the doctor and ask about Accutane or birth control pills (for hormonal acne).  I wouldn't even waste time with the over the counter topicals.  Hope you get better soon and stay strong!



#3 esther diuk sydney

esther diuk sydney

    New Member

  • New Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 26-June 13

Posted 26 June 2013 - 01:16 PM

The birth control pills for hormonal acne, I ask. I'll be 20 on the 7th of july, and am single. Does it have an after effect? Help out!

#4 ProudTerp

ProudTerp

    New Member

  • Members
  • Posts & Likes
    Posts: 19
    Likes: 2
About Me
  • Gender:Male
  • Location:Washington DC Area
  • Interests:Good Food, Basketball, Humor, Movies, and Accutane.
  • Joined: 21-May 13

Posted 26 June 2013 - 08:59 PM

Esther,

 

I'm a guy, so I probably am not the best to answer that one.  However, I have heard from many ladies that birth control has done wonders!

 

You probably can search the forums for more information on use of birth control pills.  Any ladies care to chime in on the side effects?

 

Stay strong, hopefully the doctor can help you calm those breakouts down.



#5 Celticghirl

Celticghirl

    New Member

  • Members
  • Posts & Likes
    Posts: 21
    Likes: 3
About Me
  • Gender:Female
  • Location:Scotland
  • Joined: 25-June 13

Posted 27 June 2013 - 12:01 PM

Hi Esther

 

I can sympathise with you, I have body acne. Its awful and I really feel for you. First of all see your doctor about trying the pill and ask them to check to see if you have polycystic ovary syndrome. Try a salicylic face wash (such as Garnier, clearasil or l'oreal your pharmacist should be able to show you if you can't find it) on your spotty areas in the shower. Don't get it near your genitalia though as it will nip. huh.png Just use it on the areas that have broken out. Drink plenty water too, 8 large glasses or 2 litres a day. Hope it helps a bit but see your doctor.

 

I know it probably makes you feel unattractive but remember if a guy wants to be with you he will see past your skin. I know it wouldn't bother me to date a guy with body acne. smile.png





Reply to this topic



  


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users